MathSciNet Relay Station
MathSciNet bibliographic data
MR2498558 46E35 (42B35 46E30)
Diening, L.; Hästö, P.; Roudenko, S. Function spaces of variable smoothness and integrability. J. Funct. Anal. 256 (2009), no. 6, 1731–1768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement